# SDR 06FDEA2473

- Difficulty date: July 8, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 69,726 hours, 22,743 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Computer
- Part number: 4059001920
- Part serial: 00101009
- Condition: Malfunctioned
- Location: Fcc
- Part time: 7,263 hours, 3,381 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING FIRST ATTEMPT, AT APPROX. 95 KNOTS, GOT AURAL WARNING "STABILIZER." AFTER RTO, STAB WAS SHOWING 5.9 (VERSUS THE PREVIOUSLY SET 5.7) ON SECOND TRY, BY 30 KNOTS STAB HAD ALREADY ADJUSTED ITSELF TO 5.5.  ON EACH OCCASION OF STAB MOVEMENT, THE UNCOMMANDED CHANGE WAS IN THE SAME DIRECTION THAT WAS USED TO SET THE STAB PREVIOUSLY.  REMOVED AND REPLACED NR 1 FCC PER MM 22-01-03-4.  NR 1 FCC RTS PER MM 22-00-00-5.  INSPECTED STAB TRIM VALVE   OPERATION WITH NOT FAULTS FOUND.  NR 2 FCC RTS PER MM 22-00-00-5.  NO CURRENT/FAULT HISTORY LOGGED IN NR 1 OR NR 2 FCC PRIOR TO REPLACEMENT OF COMPONENTS.
